Une condition suffisante de minimalité pour les géodésiques de la métrique de Hofer
[A sufficient minimality condition for geodesics of the Hofer's metric]
Comptes Rendus. Mathématique, Volume 335 (2002) no. 4, pp. 359-364.

We give a new sufficient condition for a Hamiltonian H to generate a length minimizing geodesic of the Hofer's metric on the group of Hamiltonian diffeomorphisms on 2n . This condition is related to the spectra of the linearized maps of the flow {φHt} generated by H at the fixed points of the flow. In addition we show that if φ0, φ1 are two diffeomorphisms linked by such a geodesic, then the Hofer's distance between φ0 and φ1 is the same as Viterbo's one.

On donne une nouvelle condition suffisante afin qu'un Hamiltonien non autonome H sur 2n engendre une géodésique minimisante de la distance de Hofer. Cette condition porte sur le spectre des applications linéarisées de l'isotopie {φHt} engendrée par H aux points fixes de l'isotopie. On montre de plus que si deux difféomorphismes φ0 et φ1 sont reliés par une telle géodésique alors la distance de Hofer entre φ0 et φ1 coïncide avec celle de Viterbo.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(02)02484-6
Le Crapper, Jérôme 1

1 Mathématiques UFR 920, Université Paris 6, 75252 Paris cedex 05, France
@article{CRMATH_2002__335_4_359_0,
     author = {Le Crapper, J\'er\^ome},
     title = {Une condition suffisante de minimalit\'e pour les g\'eod\'esiques de la m\'etrique de {Hofer}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {359--364},
     publisher = {Elsevier},
     volume = {335},
     number = {4},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02484-6},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(02)02484-6/}
}
TY  - JOUR
AU  - Le Crapper, Jérôme
TI  - Une condition suffisante de minimalité pour les géodésiques de la métrique de Hofer
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 359
EP  - 364
VL  - 335
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(02)02484-6/
DO  - 10.1016/S1631-073X(02)02484-6
LA  - fr
ID  - CRMATH_2002__335_4_359_0
ER  - 
%0 Journal Article
%A Le Crapper, Jérôme
%T Une condition suffisante de minimalité pour les géodésiques de la métrique de Hofer
%J Comptes Rendus. Mathématique
%D 2002
%P 359-364
%V 335
%N 4
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(02)02484-6/
%R 10.1016/S1631-073X(02)02484-6
%G fr
%F CRMATH_2002__335_4_359_0
Le Crapper, Jérôme. Une condition suffisante de minimalité pour les géodésiques de la métrique de Hofer. Comptes Rendus. Mathématique, Volume 335 (2002) no. 4, pp. 359-364. doi : 10.1016/S1631-073X(02)02484-6. http://www.numdam.org/articles/10.1016/S1631-073X(02)02484-6/

[1] Bialy, M.; Polterovich, L. Geodesics of Hofer's metric on the group of Hamiltonian diffeomorphisms, Duke Math. J., Volume 76 (1994), pp. 273-292

[2] Hofer, H. On the topological properties of symplectic maps, Proc. Roy. Soc. Edinburgh Sect. A, Volume 115 (1990), pp. 25-38

[3] Hofer, H. Estimates for the energy of a symplectic map, Comment. Math. Helv., Volume 68 (1993), pp. 48-72

[4] Hofer, H.; Zehnder, E. Symplectic Invariants and Hamiltonien Dynamics, Progress in Math., Birkhäuser, 1994

[5] Siburg, K.F. New minimal geodesics in the group of symplectic diffeomorphisms, Calc. Var., Volume 3 (1995), pp. 299-309

[6] Viterbo, C. Symplectic topology as the geometry of generating functions, Math. Ann., Volume 292 (1992), pp. 685-710

Cited by Sources: